# SDR SWIA202163436

- Difficulty date: November 14, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS364.00 FRAME CORRODED BETWEEN STR 27 AND STR 26R   (C CHECK RO 12-31-21)   REPLACED MAIN AVIONICS BAY FS364.00 FRAME BETWEEN STR 24R TO STR 24L REF CRJ900 SRM 53-21-23-201-008-A01, CRJ900 SRM 51-42-06-001-001-A01, AND DWG SH670-32050 REV. J. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
